Journal of Mathematical Sciences and Applications
ISSN (Print): 2333-8784 ISSN (Online): 2333-8792 Website: http://www.sciepub.com/journal/jmsa Editor-in-chief: Prof. (Dr.) Vishwa Nath Maurya, Cenap ozel
Open Access
Journal Browser
Go
Journal of Mathematical Sciences and Applications. 2018, 6(1), 1-5
DOI: 10.12691/jmsa-6-1-1
Open AccessArticle

A Study on Anti Bipolar Q – Fuzzy Normal Semi Groups

Mourad Oqla Massa'deh1,

1Department of Applied Science, Ajloun College, Al – Balqa Applied University, Jordan

Pub. Date: January 09, 2018

Cite this paper:
Mourad Oqla Massa'deh. A Study on Anti Bipolar Q – Fuzzy Normal Semi Groups. Journal of Mathematical Sciences and Applications. 2018; 6(1):1-5. doi: 10.12691/jmsa-6-1-1

Abstract

In this manuscript, we present notions of anti bipolar Q - fuzzy normal semi groups and we present characterization of anti bipolar Q – fuzzy normal semi groups. Further, we have characterized a semi group that a semi lattice of groups in terms of anti bipolar Q – fuzzy ideals, generalized anti bipolar Q – fuzzy bi – ideals and anti bipolar Q – fuzzy quasi – ideals.

Keywords:
semi lattice of groups semi lattice of archimedean semi groups bipolar Q – fuzzy sets anti bipolar Q – fuzzy ideals anti bipolar Q – fuzzy co – normal anti bipolar Q – fuzzy bi – normal

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Hee Young Ban., Myoung Jo Kim and Yoon Jungpark, Bipolar Fuzzy Ideals With Operators in Semi Groups. Annals of Fuzzy Mathematics and Informatics, Vol.4, No. 2(2012). pp. 253-265.
 
[2]  Khizar Hayat, Tahir Mahmood and Bing ¨C Yuan Cao, On Bipolar Anti Fuzzy h ¨C Ideals in Hemi ¨C Rings. Fuzzy Information and Engineering, Vol.9 (2017). pp. 1-19.
 
[3]  Lee, K. M., Bipolar Fuzzy Sub Algebras and Their Operations. Proc. Int. Conf. On Intelligent Technologies, Bangkok, Thailand, pp. 307-312, (2000).
 
[4]  Massa'deh, M.O., On Bipolar Fuzzy Cosets, Bipolar Fuzzy Ideals and Homeomorphisms of Γ - Near Rings. Far East Journal of Mathematical Sciences (FJMS), Vol.102, No. 4(2017). pp. 731-747.
 
[5]  Massa'deh, M.O., and Fora, A.A., Bipolar ¨C Valued Q ¨C Fuzzy HX Subgroup on an HX Group. Journal of Applied Computer Science and Mathematics, Vol. 11, No. 23(2017). pp. 20-24.
 
[6]  Massa'deh, M.O., and Al ¨C Naser, A.M., Homomorphism in a Bipolar ¨C Valued Q ¨C Fuzzy Subring. Global Journal of Pure and Applied Mathematics, Vol.12, No.5(2016). pp. 4233-4241.
 
[7]  Muthuraj, R., Murhuraman, M.S and Rajinikannan, M., Bipolar Anti ¨C Fuzzy Subrings. International Journal on Research Innovations in Engineering Science (IJRIEST), Vol.1, No.3 (2016). pp.16-21.
 
[8]  Shanmugapriya, V., and Arjunan, K., Bipolar Valued Fuzzy Subsemiring of a Semiring Using Homomorphism and Anti ¨C Homomorphism. International Journal of Mathematical Archive, Vol.7, No.12(2016). pp. 99-102.
 
[9]  Shanmugapriya, V., and Arjunan, K., Some Translators in Bipolar Valued Fuzzy Subsemiring of a Semiring. Bulletin of Mathematics and Statistics Research, Vol.4, No.4(2016). pp. 118-123.
 
[10]  Shabir, M., and Nawaz, Y., Semi Groups Characterized By The Properties of Ideals. Journal of Advanced Research in Pure Mathematics, Vol. 3(2009). pp. 42-59.
 
[11]  Uma Maheswari, P., Arjunan, K., and Mangayarkarasi, R., Notes On Bipolar Valued Fuzzy Subrings of a Ring. International Journal of Applied Mathematical Sciences, Vol.9, No.1 (2016). pp. 89-97.
 
[12]  Yasdara, B., and Sathappan, KE., Sub Semirings Bipolar ¨C Valued Multi Fuzzy of a Semiring. International Journal of Mathematical Archive, Vol.6, No. 9(2015). pp. 75-80.